JSIAM Letters
Online ISSN : 1883-0617
Print ISSN : 1883-0609
ISSN-L : 1883-0617
Articles
Conditional stability of the Lagrange-Galerkin scheme with numerical quadrature
Shinya Uchiumi
Author information
JOURNALS FREE ACCESS

2015 Volume 7 Pages 61-64

Details
Abstract

We show conditional stability of the Lagrange-Galerkin scheme with numerical quadrature for the convection-diffusion equation. We consider the scheme under the assumption that quadrature points are inside the element and that the time increments are sufficiently small. Our analysis covers general triangular or tetrahedral meshes and arbitrary smooth velocities. We present some numerical examples that reflect the theoretical result.

Information related to the author
© 2015, The Japan Society for Industrial and Applied Mathematics
Previous article Next article
feedback
Top